The Michigan Mathematical Journal

Representations of the Mautner group and cocycles of an irrational rotation.

Larry Baggett and Kathy Merrill

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 2 (1986), 221-229.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003351

Digital Object Identifier
doi:10.1307/mmj/1029003351

Mathematical Reviews number (MathSciNet)
MR837580

Zentralblatt MATH identifier
0637.22005

Subjects
Primary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)

Citation

Baggett, Larry; Merrill, Kathy. Representations of the Mautner group and cocycles of an irrational rotation. Michigan Math. J. 33 (1986), no. 2, 221--229. doi:10.1307/mmj/1029003351. https://projecteuclid.org/euclid.mmj/1029003351


Export citation